# SDR TWAA9810701

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928L
- Make and model: Doug DC-9-34
- Aircraft serial: 48124
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 655 - THE ESCAPE PATH LIGHTS, ROW 10 TO ROW 14, ILLUMINATED DURING FLIGHT.  RE-SEATED CANNON PLUG ON BATTERY PACK.  CHECK-C 3-22-98 STL.  (X)
